# SDR FDEA201506031688

- Difficulty date: June 3, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 530 hours, 24,781 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOST CABIN AT APPROX 18 - 210 FL, THE MAN PRESS VLV SHOWED OPEN & TRIED MANUAL   CONTROL & IT DID NOT FIX PROBLEMS.  NEITHER PRESSURIZATION SYS FAULTED.  TROUBLESHOOTING ON THE PRESSURIZATION SYS IN PROGRESS.
